# SDR SWAA2022031605775

- Difficulty date: August 28, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 56,086 hours, 27,219 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY INTERCOSTAL ANGLE BELOW SHIELD BS 767- 787 RBL 23 WL 156 IS CORRODED / INSTERCOSTAL ANGLE BELOW SHIELD BS 767-787 RBL 23 WL156 FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN SRM. REMOVED REPLACED INTERCOSTAL ANGLE PER SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; DWG 146A8123.
